Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in lower throat and chest, on Azithromycin and prednisone. Still feeling the same. Any advice?

Hello I have seen my Doctor a couple off weeks ago for pain in my lower throat and chest when I breath in and he gave me RX for Azithromycin 250 mg 5 pack and prednisone and it helped some for a few days and the RX for Azithromycin had 1 refill he wrote because he said in case it did not go away so I went and had it refilled and took the last of them 5 pack today and it ha s not done anything for me. I feel just as bad now as I did before I took them the first time. My doctor is out of town this week so could you recommend some thing different that might help. Thank you, Billy
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. I think bacteria is resistant to azithromycin and if it is the reason you need to change the drug. I suggest tab.levofloxacin to you. As it is a prescription drug you need to consult your doctor for this. You need to have an chest xray done to rule out other possible causes. I also advise you to take tab.pantop for 7 days once daily. Thank you.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor